Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    1,104

entry 1-17/8/2011

Pokeball

139 views

I had tried all the other stuff like antibiotics and creams and none of it worked so I got referred to a derm by my GP- mind you, they don't like referring you to a derm, because that means you'll probably get put on accutane (which they hate because of the side effects).

I went for my blood test and my cholesterol was a little high- I expected that, it runs in my family. I have to change my diet a bit to bring it down but my derm started me on accutane anyway.

I'm on 20mg but he has also prescribed an antibiotic for me to take at the same time. Is that weird? It's called e-mycin.

I've been on accutane for exactly a week now, and the only thing I've noticed so far is dry lips. They get really sore if I'm not wearing lip balm! So I assume that means it is working. So far, however, if anything, my skin is getting worse. I was told I would get an initial break out so I expected this but I'm a picker. I pick at my zits.

I know it's bad for my skin and I'll really regret it later but it's a habit that I'm trying to fix.

No other effects yet, I'll check in after pill 14 :)



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×